MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CATH LAB W/5 PORT "OFF" MANIFOLD (600 PSI), 72" ADMIN SET AND 4 FT TRANSPAC® IV; CATHETER, INTRAVASCULAR, DIAGNOSTIC

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CATH LAB W/5 PORT "OFF" MANIFOLD (600 PSI), 72" ADMIN SET AND 4 FT TRANSPAC® IV; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 46100-91
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Event or Problem Description
It was reported that a cath lab w/5 port "off" manifold (600 psi), 72" admin set, and 4 ft transpac® iv disconnected during patient use.The report stated that the transducer was loose and won't tighten.The set was leaking and connections were not secured.In addition, when setting up 5 port manifolds they use heparinized saline to flush them and zero them before the case.The transducers were not connected to other devices when the issue happened.They are unable to send pictures that will define the problem.There was no patient harm reported.
 
Additional Manufacturer Narrative
The reported complaint that the transducer would not tighten was confirmed.No visual anomalies were observed on the returned samples.The transducers were able to be connected and disconnected to the manifold.When the returned set was primed and pressure leak tested, no leaks were observed.The male luers of the transpac and the female luers of the manifold were dimensionally inspected and the end of the female luers of the manifold failed the iso slip luer gauge inspection.The out-of-spec female luers would lead to the transducers not being able to be tightened.The probable cause of the transducers not being able to be tightened occurred due to an error during molding at the manufacturer.A device history review (dhr) and relevant commodities were reviewed, and no discrepancy was identified d9 - date returned to mfg: 5/21/2024.

Brand Name
CATH LAB W/5 PORT "OFF" MANIFOLD (600 PSI), 72" ADMIN SET AND 4 FT TRANSPAC® IV
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19327673
Report Number9617594-2024-00605
Device Sequence Number16887184
Product Code DQO
UDI-Device Identifier00840619070601
UDI-Public(01)00840619070601(17)260601(10)13672865
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K932141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Catalogue Number46100-91
Device Lot Number13672865
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer07/01/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date07/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEPARINIZED SALINE, UNK MFR
Patient SexUnknown